# SDR SIMA20151227002

- Difficulty date: December 27, 2015
- Submitted: December 28, 2015
- Operation: Air carrier
- Aircraft: N507AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10059
- Aircraft time: 32,302 hours, 23,358 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 84695
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN EMER LIGHTS INOPERATIVE.  FLIGHT CREW PLACARDED CABIN EMER LIGHTS IAW 33-32.  R & R BATTERY PACKS 1, 2, 3 & 4 IAW AMM 33-51-17.  OPERATIONS CHECKED GOOD.  EMER LIGHTING BATTERY PN 2013-1A, SN 103861 2, 85528 1 & 70999 3.
